| Model Number |
BA28-80/I20-40 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately two (2) years post initial procedure, the patient presented with bilateral type ib endoleaks.However, the exact date of event is unknown.The physician elected to treat the patient by implanting two (2) afx limb stent grafts and an additional bifurcated afx2 device on (b)(6) 2018.The leak was confirmed resolved at the conclusion of the procedure.There have been no additional patient sequelae reported.
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was unsubstantial evidence to support the reported bilateral type ib endoleak due to the lack of relevant medical records and images surrounding the event.The secondary endovascular procedure was confirmed.Procedure-related harms and device, user, procedure, or anatomy relatedness of this event could not be determined.No contributing factors were identified.The final patient status was reported to be stable.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.